# SDR IPXA2019061943508

- Difficulty date: June 4, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Part number: P01074201C
- Condition: Missing
- Location: Supernumerary
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C,  SUPERNUMERARY AREA MIDDLE SEAT MISSING LIFE VESTINSTALLED NEW LIFE VEST P/N P01074-201C   S/N 18080430010 IAW A300-600 AMM 25-60-00
